cfaed Publications

The complexity of computing the behaviour of lattice automata on infinite trees

Reference

Karsten Lehmann, Rafael Peñaloza, "The complexity of computing the behaviour of lattice automata on infinite trees" , In Theoretical Computer Science, Elsevier, vol. 534, pp. 53–68, 2014. [doi]

Bibtex

@article{lehmann2014complexity,
title={The complexity of computing the behaviour of lattice automata on infinite trees},
author={Lehmann, Karsten and Pe{\~n}aloza, Rafael},
journal={Theoretical Computer Science},
volume={534},
pages={53--68},
year={2014},
publisher={Elsevier},
doi={10.1016/j.tcs.2014.02.036}
}

Downloads

No Downloads available for this publication

Related Paths

Resilience Path

Permalink

https://cfaed.tu-dresden.de/publications?pubId=208


Go back to publications list